×

Isomorphismes entre espaces \(H_ 1\). (French) Zbl 0509.46045


MSC:

46J15 Banach algebras of differentiable or analytic functions, \(H^p\)-spaces
60G46 Martingales and classical analysis
46B15 Summability and bases; functional analytic aspects of frames in Banach and Hilbert spaces
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bennett, G., Dor, L. E., Goodman, V., Johnson, W. B. &Newman, C. M., On uncomplemented subspaces ofL p, 1<p<2.Israel J. Math., 26 (1977), 178–187. · Zbl 0339.46022
[2] Brossard, J., Généralisation des inégalités de Burkholder-Gundy aux martingales régulières à deux indices.C. R. Acad. Sci. Paris, 288 (1979), 267–270. · Zbl 0404.60052
[3] Burkholder, D. L., Gundy, R. F. &Silverstein, M. L., A maximal function characterization of the classH D.Trans. Amer. Math. Soc., 157 (1971), 137–153. · Zbl 0223.30048
[4] Coifman, R. R. &Weiss, G., Extensions of Hardy spaces and their use in analysis.Bull. Amer. Math. Soc., 83 (1977), 569–645. · Zbl 0358.30023
[5] Gamlen, J. L. &Gaudet, R. J., On subsequences of the Haar system inL D[0, 1](1<p<.Israel J. Math, 15 (1973), 404–413. · Zbl 0296.46031
[6] Garsia, A. M.,Martingale inequalities. Seminar notes on recent progress, Benjamin, 1973. · Zbl 0284.60046
[7] Herz, C., Bounded mean oscillation and regulated martingales.Trans. Amer. Math. Soc., 193 (1974), 199–215. · Zbl 0321.60041
[8] Hoffman, K.,Banach spaces of analytic functions. Prentice Hall, Englewood Cliffs, N.J., 1962. · Zbl 0117.34001
[9] Johnson, W. B., Maurey, B., Schechtman, G. & Tzafriri, L., Symmetric structures in Banach spaces.Memoirs Amer. Math. Soc., 217 (1979). · Zbl 0421.46023
[10] Lindenstrauss, J. & Tzafriri, L.,Classical Banach spaces I. Sequence spaces. Springer Verlag, Ergebnisse 92, 1977. · Zbl 0362.46013
[11] Maurey, B., Plongement deH 1 dans un espace à base inconditionnelle.C. R. Acad. Sci. Paris, 287 (1978), 865–867. · Zbl 0402.46011
[12] –, Isomorphismes entre espacesH 1.C. R. Acad. Sci. Paris, 288 (1979), 271–273. · Zbl 0398.46045
[13] Paley, R. E., A remarkable series of orthogonal functions.Proc. London Math. Soc., 34 (1932), 241–264. · Zbl 0005.24806
[14] Petersen, K. E.,Brownian motion, Hardy spaces and bounded mean oscillation. Lecture notes series 28. Cambridge U. Press.
[15] Reimann, H. M. & Rychener, T.,Funktionen beschränkter mittlerer Oszillation. Lecture notes 487, Springer Verlag. · Zbl 0324.46030
[16] Stein, E. M., ClassesH D, multiplicateurs et fonctions de Littlewood-Paley.C. R. Acak. Sci. Paris, 263 (1966), 780–781.
[17] Szarek, S. J., On the best constants in the Khintchine inequality.Studia Math., 58 (1976), 197–208. · Zbl 0424.42014
[18] Wojtaszczyk, P., Decomposition ofH D-spaces. Preprint no 144, Institut Math., Polish Acad. Sc.
[19] Zygmund, A.,Trigonometric series I, II, second edition. Cambridge University Press, 1959. · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.